# SDR CALA0500383

- Difficulty date: November 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 21,734 hours, 3,313 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1137T1539
- Condition: Cracked
- Location: Ws 467.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.025 INCH CRACK IN RT WING IB AILERON IB HINGE RIB SUPPORT AT AFT HI-LOK AREA, WS 467.8. THE CRACKED AREA WAS TRIMMED OUT AND A REPAIR WAS INSTALLED IAW ECRA 5740-02094.
